EconPapers    
Economics at your fingertips  
 

Asymptotics For The Conditional-sum-of-squares Estimator In Multivariate Fractional Time Series Models

Morten Nielsen ()

No 1259, Working Paper from Economics Department, Queen's University

Abstract: This paper proves consistency and asymptotic normality for the conditional-sum-of-squares estimator, which is equivalent to the conditional maximum likelihood estimator, in multivariate fractional time series models. The model is parametric and quite general, and, in particular, encompasses the multivariate non-cointegrated fractional ARIMA model. The novelty of the consistency result, in particular, is that it applies to a multivariate model and to an arbitrarily large set of admissible parameter values, for which the objective function does not converge uniformly in probablity, thus making the proof much more challenging than usual. The neighborhood around the critical point where uniform convergence fails is handled using a truncation argument.

Keywords: Asymptotic normality; conditional-sum-of-squares estimator; consistency; fractional integration; fractional time series; likelihood inference; long memory; nonstationary; uniform convergence; uniform convergence (search for similar items in EconPapers)
JEL-codes: C22 C32 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm and nep-ets
Date: 2011-01
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
https://www.econ.queensu.ca/sites/econ.queensu.ca/files/qed_wp_1259.pdf First version 2011 (application/pdf)

Related works:
Journal Article: Asymptotics for the Conditional-Sum-of-Squares Estimator in Multivariate Fractional Time-Series Models (2015) Downloads
Working Paper: Asymptotics for the conditional-sum-of-squares estimator in multivariate fractional time series models (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qed:wpaper:1259

Access Statistics for this paper

More papers in Working Paper from Economics Department, Queen's University Contact information at EDIRC.
Bibliographic data for series maintained by Mark Babcock ().

 
Page updated 2019-09-14
Handle: RePEc:qed:wpaper:1259